# SDR CALA2025030502599

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 115,395 hours, 24,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT EMERGENCY SLIDE LIGHT INOP. RELAMPED AND STILL INOP, T/S TO FUSE BAD ON M730 BATTERY CHARGER BAD, REMOVED AND REPLACED SAME, P/N 2012-1, OPS CHKS GOOD.PARTS USED:  19-3351-3-0097, QTY :1
